0
TECHNICAL BRIEFS

The Stability of Bifurcating Periodic Solutions in a Two-Degree-of-Freedom Nonlinear System

[+] Author and Article Information
L. A. Month, R. H. Rand

Department of Theoretical and Applied Mechanics, Cornell University, Ithaca, N. Y.

J. Appl. Mech 44(4), 782-784 (Dec 01, 1977) (3 pages) doi:10.1115/1.3424180 History: Received June 01, 1977; Revised August 01, 1977; Online July 12, 2010

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1977 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In